Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 12-11-2018, 07:19 PM   #11
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Do Antipsychotic Med cause or bring on Diabetes

5 yr Member
58 hugs
given
PC PoohBah!
Default Re: Do Antipsychotic Med cause or bring on Diabetes

Why do they cause increase appetite??
scientifically.
i know other meds do too.
InfiniteSadness is offline   Reply With Quote

advertisement
Old 12-13-2018, 04:38 AM   #12
LucyD
Grand Poohbah
 
LucyD's Avatar
LucyD Spring is coming..yay
 
Member Since: Apr 2015
Location: USA
Posts: 1,688
My Mood: Do Antipsychotic Med cause or bring on Diabetes

3 yr Member
1,632 hugs
given
Default Re: Do Antipsychotic Med cause or bring on Diabetes

Quote:
Originally Posted by InfiniteSadness View Post
I'm worried , even taking a low dose of Abilify, 2mg. Long term effects.
Are antipsychotics the only meds that can cause this?
My doctor said Abilify is one of the ones that is friendlier towards us in regards to getting diabetes. I happen to take risperdal and have diabetes. I started taking after I got diabetes and it does not elevate my sugar. There is a warning about it for some people have problems with it but not me.
LucyD is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 11:02 AM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines